Unimodular covers of multiples of polytopes.

Bruns, Winfried; Gubeladze, Joseph

Documenta Mathematica (2002)

  • Volume: 7, page 463-480
  • ISSN: 1431-0643

How to cite


Bruns, Winfried, and Gubeladze, Joseph. "Unimodular covers of multiples of polytopes.." Documenta Mathematica 7 (2002): 463-480. <http://eudml.org/doc/50900>.

author = {Bruns, Winfried, Gubeladze, Joseph},
journal = {Documenta Mathematica},
keywords = {lattice polytope; rational cone; unimodular covering},
language = {eng},
pages = {463-480},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Unimodular covers of multiples of polytopes.},
url = {http://eudml.org/doc/50900},
volume = {7},
year = {2002},

AU - Bruns, Winfried
AU - Gubeladze, Joseph
TI - Unimodular covers of multiples of polytopes.
JO - Documenta Mathematica
PY - 2002
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 7
SP - 463
EP - 480
LA - eng
KW - lattice polytope; rational cone; unimodular covering
UR - http://eudml.org/doc/50900
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.